# SDR SWAA117945

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 51,620 hours, 41,804 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A44002
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK FOUND, RT WING NR 9 FLIGHT SPOILER LOWER SKIN DELAMINATED.  REPAIRED SPOILER IAW SRM.
